English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/34073

Title: Protecting data: a fuzzy approach
Author(s): Quirós Cueto, Pelayo
Alonso Velázquez, Pedro
Díaz Rodríguez, Susana Irene
Montes Rodríguez, Susana
Keywords: Data privacy
Fuzzy partition
Issue date: 2015
Publisher: Taylor and Francis
Publisher version: http://dx.doi.org/10.1080/00207160.2014.928700
Citation: International Journal of Computer Mathematics, 92(9), p. 1989-2000 (2015); doi:10.1080/00207160.2014.928700
Format extent: p. 1989-2000
URI: http://hdl.handle.net/10651/34073
ISSN: 0020-7160
Sponsored: Ministry of Education and Science, Government of Spain [TEC2012-38142-C04-04]; University of Oviedo [UNOV-13-EMERG-GIJON-10]
Project id.: MINECO/TEC2012-38142-C04-04
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias